| Model Number |
33684307 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
03/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device disposition unknown.
Event or Problem Description
It was reported that the patient underwent a total ankle removal due to infection two weeks post implant procedure.The patient has a revision procedure scheduled for a later date.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and provided ct-scan images are not clear & sufficient to confirm the event.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description